# SDR UIEA2020052101093

- Difficulty date: May 20, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 90,969 hours, 19,373 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT( PERFORMED APU BITE PROCEDURES IAW B767 FIM 49-11 FT 956. NO FAULTS NOTED. APU START SUCCESSFUL ON THIRD ATTEMPT AFTER RESET ECU. )
